# SDR DALA2018052103486

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 46,436 hours, 20,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, THE R1  DOOR SLIDE WAS INOPERATIVE.  CLEANED SENSORS AND GIRT BAR, OPS RESTORED IAW AMM 52-12.
